# SDR SIMA20220111002

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 49,601 hours, 45,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY LIGHT OUT OVER WING-C/A-RAR RIGHT HAND OVERWING EMERGENCY LIGHT IAW AMM 33-50-10 OPS CHECK
